Jump to content



Photo

List Your Symtpoms


  • Please log in to reply
705 replies to this topic

#691 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,697 posts
  • LocationMissouri

Posted 09 July 2017 - 07:53 AM

Sorry I didn't respond earlier but yesterday was a day with the wife. Don't get to do that often enough.

 

Frankly, from  one mg I would drop one bead every week for 5 weeks. This is the time that your body needs the best chance to adapt.

 

The melatonin is a flip of a coin. It may help your nightmares and it may make them worse. I suspect this is from your Cymbalta withdrawal and the melatonin will have little effect. Just an educated guess. Only one way to find out for sure, try to increase the dose by 2 mg and see what happens.

 

Hang in there. Time and patience.


#692 StarfighterPilot

StarfighterPilot

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 25 July 2017 - 06:42 AM

I've come down from 90mg a day (was on that for maybe 3 years).

Started 60mg a day on March 18 2017. No side effects, except a day or twonof tiredness.

Went down to 30mg a day on April 18 2017. Horrible side effects. Brain zaps, headache, muscle pains only lasted a week or two. It's the stomach issues that gor me. Randomly regurgitating food/water/bile. Acid reflux. Stomach pain on a daily basis. Going between diarrhoea and constipation.

Ended up at the hospital with the pain. Got referred for an endoscopy, but it showed nothing but mild inflammation. Omeprazole helped the reflux/regurgitation calm down but did nothing for the pain. It eventually settled down about 3 weeks ago.

Took a notion to stop the 30mg a day as I was feeling ok again. Didn't like the sound of breaking the capsules for bead counting. Took my last one on Sunday 9 July. First three days were fine and I thought I'd gotten away with it. Then it hit: crying jags, brain zaps (up to 40 an hour), flu like symptoms, sore throat and muscles.

I've been taking omega 3 fish oils,vitamin b complex and vitamin d. Brain zaps are down to a few a day, which is manageable, but the stomach pain is back with a vengeance. Anything I ate at the weekend just went through me. Randomly regurgitating food again (no warning or gagging, will be just walking about). The constant pain is getting me down. I seem to be back to constipation. The thought of eating makes me nauseated, but I'm still hungry!

Just needed to rant. I'm so tired all the time I could cry.

#693 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,697 posts
  • LocationMissouri

Posted 25 July 2017 - 08:21 AM

Hang on SFP.  It will be a tough battle but you can get through this. Try Imodium if you get diarrhea again. Ginger tea, ginger ale, etc helps with the nausea.  This may take some time but you can do it.


#694 gail

gail

    God-like

  • Site Supporter
  • 4,141 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 25 July 2017 - 09:47 AM

Welcome SFP,

Or, you could reinstate at 30 and bead count. You will find relief in a short time if you decide to do this.

Whatever you decide, we are here for you anytime. Tylenol flu is good for the brain zaps. Benadryl is also good for anxiety, it calms.

#695 StarfighterPilot

StarfighterPilot

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 26 July 2017 - 10:53 AM

Thanks, fishinghat and gail. I think I'm going to tough it out. My mood is fantastic, so it's just a case of getting through the physical side effects.

I've been on antidepressants for 6.5 years (lexapro and effexor too) and I don't think I realised how dulled my emotions were. I feel like I can live in the moment again.

#696 StarfighterPilot

StarfighterPilot

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 31 July 2017 - 02:55 AM

Rage. So much rage. I don't know what to do with all these emotions.

I want to scream and cry and go to sleep.

Everything is irritating me this morning at it's only 9am. I do not want to go to work. I actually hate my job at the moment.

#697 bronxbomber

bronxbomber

    Advanced Member

  • Site Supporter
  • 84 posts

Posted 31 July 2017 - 03:04 AM

Hey SFP, tell me about this job that you are hating this morning. It sounds like you normally enjoy it.

#698 StarfighterPilot

StarfighterPilot

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 31 July 2017 - 04:48 AM

I do normally enjoy it, it's just in the last few weeks since I've come off cymbalta completely that I don't.

I dread getting out of bed in the morning;I don't want to talk to anyone and it feels like my brain just won't work properly so my performance is down. I'm also so easily annoyed/angered.

It doesn't help that I have stomach pain every day. :(

#699 bronxbomber

bronxbomber

    Advanced Member

  • Site Supporter
  • 84 posts

Posted 31 July 2017 - 05:02 AM

I understand. I am so glad I am retired. I could never have done my previous job and tapered from C at the same time. All the people who are working while tapering have my utmost respect.

SFP, if you don't get relief soon, perhaps you could consider Gail's suggestion of going back to 30 mg, and tapering from there. Maybe you don't have to bead count all the way down. You could stabilize at 30 for a couple of weeks, then go down by 5 mg each week until you reach 5 mg. At that point you should probably slow down your taper.

My 2ยข worth as I head off to sleep.

#700 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,697 posts
  • LocationMissouri

Posted 31 July 2017 - 08:09 AM

Good morning SFP
 
You might try some Zantec (ranitidine) every 12 hours. It may help the stomach pain. It will take a couple days to have full effect. These stomach issues usually begin to start fading around week 4 to 8 so hang in there. You can also try a little Cymbalta, say 2 or 3 mg and see if that gives you a break. Remember if your stomach is an issue you shouldn't drink anything hot or cold as this caused the muscles to tighten even more. Slightly warm water is the best and sometimes a hot pad on the stomach help calms it as well.


#701 StarfighterPilot

StarfighterPilot

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 03 August 2017 - 10:19 AM

I've decided to tough it out. Over 3 weeks off them now.

Brain zaps are down to a few a day. Emotions are starting to feel more manageable. I don't wake up utterly exhausted, which helps. My stomach issues are not gone but are slowly improving. I have pain daily, but it's not all day long.

Heartburn is back again today and some reflux has been happening, so I will take some omeprazole for it.

This withdrawal business is no joke! Trying to be kind to myself and even a little proud to have made it this far.

#702 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,697 posts
  • LocationMissouri

Posted 03 August 2017 - 11:12 AM

Actually you are doing great SFP. You never know how hard it will hit someone. Most find the 3 week point just the beginning of the ordeal. You have been blessed for sure.


#703 StarfighterPilot

StarfighterPilot

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 11 August 2017 - 03:53 AM

I am down to only a few brain zaps a day. I'm at the stage where they surprise me because they're getting so rare. My stomach is still a little off, but once I watch not to eat too much crap I'm ok. My mood has been pretty stable for the last week, with a few minor surges of emotion (anger/wanting to cry) that had no identifiable cause.

I think I'm through the worst of it, fingers crossed. Took about 5 months to get from 90mg to 0.

Posting this for anyone who finds themselves struggling with tapering/coming off this drug. Reading forums like this helped me stay sane.

#704 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,697 posts
  • LocationMissouri

Posted 11 August 2017 - 08:36 AM

It sounds like you are seeing the light at the end of the tunnel.  How long have you been at 0 now?


#705 StarfighterPilot

StarfighterPilot

    Newbie

  • Members
  • Pip
  • 8 posts

Posted 11 August 2017 - 06:52 PM

5 weeks on Monday.

#706 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,697 posts
  • LocationMissouri

Posted 12 August 2017 - 07:56 AM

You are doing great then. Way to go!!





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users